TITLE

Boundary value problems for complete partial differential equations of variable order

AUTHOR(S)
Lomovtsev, F.
PUB. DATE
September 2010
SOURCE
Differential Equations;Sep2010, Vol. 46 Issue 9, p1374
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove the well-posedness of new boundary value problems for partially pseudodifferential complete nonclassical equations of variable order in space variables with higher derivatives of odd order in time.
ACCESSION #
55023911

 

Related Articles

  • On Functional Parabolic Equations. Guezane-Lakoud, A.; Chaoui, A. // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 1, p69 

    A boundary value problem is studied for a class of first order parabolic equations with operational coefficient possessing domains depending on time. Existence and uniqueness of the strong generalized solution are proved. The proofs are obtained via a priori estimate, which follows from the...

  • On a posteriori estimates of inverse operators for linear parabolic initial-boundary value problems. Nakao, Mitsuhiro; Kinoshita, Takehiko; Kimura, Takuma // Computing;Mar2012, Vol. 94 Issue 2-4, p151 

    We present numerically verified a posteriori estimates of the norms of inverse operators for linear parabolic differential equations. In case that the corresponding elliptic operator is not coercive, existing methods for a priori estimates of the inverse operators are not accurate and, usually,...

  • Variational Ultraparabolic Inequalities. Lavrenyuk, S. P.; Protsakh, N. P. // Ukrainian Mathematical Journal;Dec2004, Vol. 56 Issue 12, p1915 

    In a bounded domain of the space ℝ n +2, we consider variational ultraparabolic inequalities with initial condition. We establish conditions for the existence and uniqueness of a solution of this problem. As a special case, we establish the solvability of mixed problems for some classes of...

  • AN ABSTRACT EXISTENCE THEOREM FOR PARABOLIC SYSTEMS. Alt, Hans Wilhelm // Communications on Pure & Applied Analysis;Sep2012, Vol. 11 Issue 5, p2079 

    In this paper we prove an existence theorem which can be applied to solve parabolic problems in a wide range of applications. It also applies to parabolic variational inequalities. The theorem is based on a Gelfand triple (V,H,V*), where the standard realization for parabolic systems of second...

  • ON THE OSCILLATION OF SOME IMPULSIVE PARABOLIC EQUATIONS WITH SEVERAL DELAYS. ATMANIA, R.; MAZOUZI, S. // Archivum Mathematicum;2011, Vol. 47 Issue 3, p217 

    In this paper, several oscillation criteria are established for some nonlinear impulsive functional parabolic equations with several delays subject to boundary conditions. We shall mainly use the divergence theorem and some corresponding impulsive delayed differential inequalities.

  • Regularity and uniqueness in quasilinear parabolic systems. Krejčí, Pavel; Panizzi, Lucia // Applications of Mathematics;Aug2011, Vol. 56 Issue 4, p341 

    Inspired by a problem in steel metallurgy, we prove the existence, regularity, uniqueness, and continuous data dependence of solutions to a coupled parabolic system in a smooth bounded 3D domain, with nonlinear and nonhomogeneous boundary conditions. The nonlinear coupling takes place in the...

  • Mathematical analysis of the American strangle. CEN Yuanjun; YI Fahuai // Journal of Huazhong Normal University;Dec2013, Vol. 52 Issue 6, p754 

    This paper introduces a mathematical model for a popular financial product called the American strangle. The pricing model of this option can be formulated as a one-dimensional parabolic variational inequality, or equivalently, a Tee boundary problem. To solve this problem, PDE arguments are...

  • Boundary-Value Problem for Linear Parabolic Equations with Degeneracies. Pukal'skii, I. D. // Ukrainian Mathematical Journal;Mar2005, Vol. 57 Issue 3, p453 

    In spaces of classical functions with power weight, we prove the correct solvability of a boundary-value problem for parabolic equations with an arbitrary power order of degeneracy of coefficients with respect to both time and space variables.

  • Existence of the Optimal Control for Stochastic Boundary Control Problems Governed by Semilinear Parabolic Equations. Weifeng Wang; Baobin Wang // Mathematical Problems in Engineering;2014, p1 

    We study an optimal control problem governed by a semi-linear parabolic equation, whose control variable is contained only in the boundary condition. An existence theorem for the optimal control is obtained.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics